# SDR AU010139

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6877180
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE GEARBOX OUT OF LIMITS. CHIP DETECTORS CONTAMINATED WITHMETAL PARTICLES.
